# SDR ERAA079871

- Difficulty date: May 3, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom
- Component part number: 10530051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE GEARBOX FITTING EXFOLIATED / INNER GRAINULAR CORROSION, CRACKED HORIZONTAL STABILIZER DOUBLER LEFT SIDE, SEVERAL CORRODED RIVETS & NUT PLEATER.   INSTALLED NEW 90 DEGREE GEARBOX FITTING, NEW HORIZONTAL STABILIZER DOUBLER AND REPLACED ALL NECESSARY NUT PLATE AS NEEDED.  CLEANED  TREATED  AND REPAIRED CORROSION AREAS AS INDICATED.
